# SDR CA971216056

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Line
- Condition: Melted
- Location: Bleed Warn
- Stage of operation: CR
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED AIR WARNING LINE HAD MELTED WHICH GAVE READING OF BLEED AIR FAIL LIGHT.  NO FAILURE OF BLEED AIR SYSTEM JUST LACK OF INSULATION BY DISTRIBUTION BOX.
